# SDR DALA2025040102445

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 89,445 hours, 30,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 DIFFUSER LENSE MISSING FROM EXIT LIGHT ABOVE 2R DOOR. CORRECTIVE ACTION: R/R 2R DIFFUSER LENSE REF B757 AMM 33-51. (0884960)
